MathSciNet Relay Station
MathSciNet bibliographic data
MR2425148 14G10 (11L05)
Fu, Lei; Wan, Daqing $L$-functions of symmetric products of the Kloosterman sheaf over ${\bf Z}$. Math. Ann. 342 (2008), no. 2, 387–404.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement